# SDR DALA1309931401

- Difficulty date: April 16, 2013
- Submitted: April 18, 2013
- Operation: Air carrier
- Aircraft: N140LL
- Make and model: Boeing 767332
- Aircraft serial: 25988
- Aircraft time: 65,409 hours, 25,541 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 691T000314
- Condition: Cracked
- Location: Bs 903.5
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON RT SIDE BS 903.5 FRAME INNER CHORD.  DURING HFEC INSPECTION.  REPAIRED FRAME  IAW CARD 5311-01195-09-03B.
